# SDR UIEA2020022650325

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,629 hours, 20,972 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIAL SPIKING ON BOTH EHSI RADAR DISPLAYS. ONLY ON L SYS, DID NOT TEST R SYS.( PERFORMED OPS CHK ON LEFT AND RIGHT WXR, TEST PASS. UNABLE TO DUPLICATE FAULT IAW AMM 34-43-00.  )
